Follow
AL Gladkov (Gladkov Alexander; Гладков, Александр Львович)
AL Gladkov (Gladkov Alexander; Гладков, Александр Львович)
Belarusian State University, Faculty of Mechanics and Mathematics, 4 Nezavisimosti Av., 220030 Minsk
Verified email at bsu.by - Homepage
Title
Cited by
Cited by
Year
Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition
A Gladkov, KI Kim
Journal of Mathematical Analysis and Applications 338 (1), 264-273, 2008
612008
Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition
A Gladkov, M Guedda
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4573-4580, 2011
442011
Uniqueness and nonuniqueness for reaction-diffusion equation with nonlocal boundary condition
A Gladkov, KI Kim
Advances in Mathematical Sciences and Applications 19 (1), 39, 2009
342009
Semilinear heat equation with absorption and a nonlocal boundary condition
A Gladkov, M Guedda
Applicable Analysis 91 (12), 2267-2276, 2012
332012
Unique solvability of the Cauchy problem for certain quasilinear pseudoparabolic equations
AL Gladkov
Mathematical Notes 60 (3), 264-268, 1996
23*1996
Единственность решения задачи Коши для некоторых квазилинейных псевдопараболических уравнений
АЛ Гладков
Математические заметки 60 (3), 356-362, 1996
231996
Задача Коши для некоторых вырождающихся квазилинейных параболических уравнений с поглощением
АЛ Гладков
Сибирский математический журнал 34 (1), 47-64, 1993
22*1993
Blow-up problem for semilinear heat equation with nonlinear nonlocal boundary condition
A Gladkov, T Kavitova
Applicable Analysis 95 (9), 1974-1988, 2016
212016
О задаче Коши в классах растущих функций для уравнения фильтрации с конвекцией
АЛ Гладков
Математический сборник 186 (6), 35-56, 1995
20*1995
A KPZ growth model with possibly unbounded data: correctness and blow-up
A Gladkov, M Guedda, R Kersner
Nonlinear Analysis: Theory, Methods & Applications 68 (7), 2079-2091, 2008
192008
О поведении решений некоторых квазилинейных параболических уравнений со степенными нелинейностями
АЛ Гладков
Математический сборник 191 (3), 25-42, 2000
16*2000
Behavior of solutions of semilinear parabolic equations as x→∞
AL Gladkov
Mathematical Notes 51 (2), 124-128, 1992
16*1992
Diffusion–absorption equation without growth restrictions on the data at infinity
A Gladkov, M Guedda
Journal of mathematical analysis and applications 274 (1), 16-37, 2002
152002
Initial boundary value problem for a semilinear parabolic equation with nonlinear nonlocal boundary condition
AL Gladkov, TV Kavitova
Ukrainian Mathematical Journal 68 (2), 179–192, 2016
132016
A reaction-diffusion system with nonlinear nonlocal boundary conditions
A Gladkov, A Nikitin
International Journal of Partial Differential Equations 2014, 2014
122014
On global existence of solutions of initial boundary value problem for a system of semilinear parabolic equations with nonlinear nonlocal neumann boundary conditions
AL Gladkov, AI Nikitin
Differential Equations 54 (1), 86-105, 2018
11*2018
Entire solutions of quasilinear elliptic equations
A Gladkov, N Slepchenkov
Nonlinear Analysis: Theory, Methods & Applications 66 (3), 750-775, 2007
112007
The filtration-absorption equation with a variable coefficient
AL Gladkov
Differential Equations 37 (1), 45-50, 2001
11*2001
The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations
A Gladkov
Differentsial'nye Uravneniya 24 (2), 277-288, 1988
11*1988
On the existence of global solutions of a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions
AL Gladkov, AI Nikitin
Differential Equations 52 (4), 467-482, 2016
10*2016
The system can't perform the operation now. Try again later.
Articles 1–20